I take generic Quetiapine 200 mg for anxiety and insomnia. There was a lot of improvement but I still suffer from anxiety/panic attacks. My doc tried increasing the Quetiapine dose up to 400 mg but I didn't notice any improvement. Looks like 200 mg is the optimum dose.
If my sleep quality is good, the day will be very calm and relaxed.
I observed that if I take Quetiapine 200 mg + Diazepam 10 mg before sleep then my anxiety/panic attacks are totally under control. Sleep quality was very good. There was no daytime drowsiness either. It was just perfect. But the problem is that benzodiazepines are not for long-term use.
So, we have been trying to find other medications that can augment Quetiapine just like Diazepam did.
Quetiapine 200 mg + Trazodone 50 mg caused a lot of drowsiness and daytime dizziness. I could not take the combination for more 5 days. Quetiapine 200 mg + Tegretol 300 mg actually reduced the sleep quality and increased anxiety (Tegretol and Trileptal reduce the effectiveness of Quetiapine). Quetiapine 200 mg + Lithium caused a lot of daytime drowsiness but there was no improvement in my anxiety/panic attacks. What other medications can I take along with Quetiapine before sleep to further improve the sleep quality?
Is anyone taking any medications in addition to Quetiapine before sleep?
Thank you for your responses.
First off, I'm aware people here sometimes have issues when switching from Brand med to Generic. My pdoc started me on a Generic Venlafaxine, (maybe she didn't want there to be an issue at a later date, in case I wasn't given the specific Effexor name brand everytime, I guess)? I started on 37.5mg Mylan tab, and as I increased, not sure if it changed. Last 4 months, I was taking 150mg (in 1 tab pill), (can't remember the name).
Anyway, I am completely confused!! I've been on different generic manufacturers and different formulations (sometimes I go to a different pharmacy, due to stock, they sometimes give me 2 75mg doses, instead of 150mg). I'm not sure even which manufacturer/brand I've been taking the longest, as I don't save the packages. However, I have noticed this last week, I've been on a different pill than months prior. I am definitely feeling different (much more tired, LAZY, spacey and sweaty) I compared my current pill (Peach, 2 dose 75mg Pfizer Venlafaxine Capsules with individual beads) to a previous one (White, Mylan Venlafaxine, it's a hard tablet inside a capsule?). I've never been on the capsule with individual beads version (usually only the hard tab).
I don't know the difference between these formulations (capsule with beads versus hard tabs)!! I'm assuming there would be a huge difference in the release mechanism and absorption of the drug right? I'm not sure what to do, or which specific manufacturer/name to request now....I also read that only XR formulation exists (no instant) so all of these should be extended, right? Which ones have the best reputation?
So I was getting #90 1mg xanax a month since October 2017, but then my doctor found out I wasn't taking them as prescribed. I would get my script filled and take 2-6mg at a time instead of 1mg only 3x a day. Some nights when I might take upwards of 10-12mg and combine with alcohol (I know very dangerous). I would black out of course, broke my macbook just a month ago and don't remember how the damage happened at all. One month I got duplicate scripts by accident and filled 1 through my medicaid and the other script through my private insurance so I got #60 and then #90 from another pharmacy. I went through the whole #150 in 2-3 weeks. I have had 2 seizures before due to running out of xanax early and have since been put on valium to stop a withdrawal seizure from occuring if I "decide to stop taking my xanax for a week or 2", aka run out before I am allowed to legally refill.
Well my doctor now is set on getting me off xanax because I made a fool of myself in mid-late October 2017 at my health center, where my psychiatrist is, by taking like 18mg or more of xanax all because I admitted myself cause I felt very uncoordinated and ataxic and was going to have an IV put in my arm. I have such a hard time with needles, but why I thought taking 18mg xanax would be ok is beyond me. I ended up not being able to walk or serve myself food and made the staff stay 2 hours past closing and was wheelchaired to my car because of how incapacitated I was. I don't remember anything 5 minutes past taking a large handful of xanax. So after this is when my dr got concerned about my xanax usage and suggested we start trying to taper off it completely. You can guess that I am not too thrilled about that...
Anyway, I ran out of xanax a little before christmas and didnt refill my valium until yesterday. This short break did something for my benzo tolerance because after I took 10mg valium yesterday I definitely felt an uplift in my mood, I was happier, more talkative, energetic, interest, and socially engaging, less annoyed and irritable, a decrease in apathy. 10mg would usually do nothing to me, my mood, etc. Could these effects be alleviation of benzo withdrawal symptoms since 2/23, when I took my last benzo dose, or did my tolerance really go down this much just after 1-2 weeks of not taking xanax? I always thought benzo tolerance took a good while to go down. Anyone experience tolerance reduction after only 2 weeks abstinence? I don't know what is going on, would love anybody's personal experience or knowledge about benzo misuse, tolerance, and the withdrawal symptoms; besides seizures I honestly don't know any of the other symptoms of benzo withdrawal
I took Effexor for one day and experienced horrible side effects - vomiting, sweating, nausea, shaking, sleepiness. That was three days ago, but since then I've been sleeping all the time and am still shaky. Has anyone else experienced something like this after only one dose?
Hi I have just joined here out of desperation. It's a long story but feeling as if I can't carry on at the moment.
I had severe post natal anxiety, insomnia and depression 10 days after giving birth 4 years ago.
was put on mirtazapine 45mg which got me back to myself for a year.
I tried to go on contraceptive pills microgynon and loestrin both of which sent me spiralling back into the worst depression.
Stopped these and couldn't really get over the hormone problems so added venlafaxine 37.5mg to mirtazapine which worked great for a year.
Since December 2015 I have had to increase my venlafaxine 5 times so now I'm on the top dosage of both venlafaxine and mirtazapine.
My relapses always happen 10 days before my period and I get so bad I can't even function and have suicidal thoughts so I have to increase my tablets.
I am 4 days in to my last increase and 5 days before my period and I just can't cope. My doctor has given me a prescription for a progesterone only mini pill, he has said to take this after my period so middle of next month when I'm feeling better but I am PETRIFIED that it will make me even worse and I can't increase my anti depressants. I honestly feel if this gets any worse I will have to hospitalise myself as I am so tired of fighting this awful thing and it never gets better.
I have cervical erosion since the birth of my daughter and had this frozen two months ago and since this my last two periods have been hell and I feel as if I'm having a breakdown. My GP says this procedure wouldn't have affected my hormone levels.
I also take supplements Agnus castus, vitamin B6, magnesium, calcium, vitamin d, evening primrose oil, vitamin b complex food supplement and exercise when I am feeling well.
I just don't know what to do anymore should I take this contraceptive pill? If anyone has any experience or advice please please contact me I am desperate.